# SDR SWAA2021100424876

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 13,596 hours, 30,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FORWARD SERVICE DOOR LOWER EMERGENCY LIGHT LENS FELL OFF. ( MX NOTE ) / REPLACED EMER. EXIT LIGHT ASSY PER M/M 33-51-01 CLOSING# 95250
